Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, had been diagnosed with gerd and mild gastritis. No heartburn, just nauseousness and vomiting. Was told to take sompraz l, which got rid of the vomiting, but every time I tried to stop, the vomiting came back. Was told to do endoscopy and everything is normal, even blood test are all normal. Currently doctor has put me on veloz d for 15 days and am fine. But worried if I will be able to stop this medicine or will the vomiting come back. Do medicines only provide temporary relief? Am following a good diet. Do the medicines need to be reduced gradually. Will I he able to be off medicines?

1 Doctor Answered
You can reduce the dose and then stop. Although there is no such textbook recommandation but sometimes practically we follow that. If not able to get rid of that despite gradual taper consult a gastroenterologist again.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.